# SDR ASAA2025092461667

- Difficulty date: September 24, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Beam
- Part number: 141A653620
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER HOUSING SUPPORT BEAM CRACKED BY FWD HOUSING MOUNT. GROUNDED - YES. REMOVED AND REPLACED SUPPORT BEAM IAW B737-700 SRM 51-40-02-0G-0.
